# SDR FDEA201611083906

- Difficulty date: November 8, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 58,941 hours, 21,501 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PUNCTURES NOTED ON LT ELEVATOR INBD UPPER SURFACE.  REPAIRED IAW SRM 51-10-17, EA F-5520-T0329529.   MAJOR REPAIR.
